# SDR ASAA2023011851548

- Difficulty date: January 15, 2023
- Submitted: January 18, 2023
- Operation: Air carrier
- Aircraft: N596AS
- Make and model: Boeing 737890
- Aircraft serial: 35688
- Aircraft time: 52,381 hours, 15,623 cycles
- System (JASC): 2841 · Fuel Quantity Indicator
- Part: Indicator
- Part number: 100370750
- Part serial: 5838
- Condition: Inoperative
- Location: Fuel System
- Part time: 52,409 hours, 15,632 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: P
- Precautionary procedure: O

## Discrepancy

FUELER REPORTS REFUEL PANEL CENTER QTY INDICATOR BLANK. GROUNDED - YES. REMOVED AND REPLACED CENTER REFUEL QUANTITY INDICATOR ASSY REF B737-800 AMM TASK 28-41-61-000/400-801.
